A 22-year-old female asked:
I started taking pantocid 20 a few days ago to see if im suffering from acid reflux. it hasnt really done anything for my symptoms but it has started giving me really bad stomach pains. is the stomach pains normal?
1 doctor answer • 2 doctors weighed in
Dr. Al Hegabanswered
Allergy and Immunology 42 years experience
No: Better see your doctor or go to hospital, stop self treatment, wish you well
Created for people with ongoing healthcare needs but benefits everyone.
132 viewsReviewed >2 years ago
Last updated Oct 17, 2019
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.